# SDR DALA13066165643

- Difficulty date: November 29, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 633-637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF SKIN, DISCOVERED STRINGER 15L DENTED ON LOWER FLANGE BS 633-637.   REPAIRED IAW SRM 53-00-03 REPAIR I, FIG 201.
